# SDR EVCA20110828001

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N117AE
- Make and model: Bell 206L-1
- Aircraft serial: 45627
- Aircraft time: 17,550 hours, 18,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206033110183
- Condition: Cracked
- Location: Zone 200
- Part time: 17,550 hours, 18,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON UPPER RT SIDE OF VERTICAL TUNNEL AND MINOR CORROSION ON TUB AT STATIONS 116.9 AND 122.
